# SDR IPXA2016032901370

- Difficulty date: March 3, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN XORS 482.15 - XORS 498.45 AND XORS 510.05 - XORS 515.35.  ACCOMPLISHED BLEND REPAIR ON RT WING REAR SPAR UPPER CAP FROM BS XORS 482.15- XORS 498.45 AND XORS 510.05 - XORS 515.35 IAW EA 011-5710-01-A6147, REV I/R AND EO MD11-5710-60266-A.
